# SDR SWAA030757

- Difficulty date: April 5, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N332SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- Aircraft time: 49,979 hours, 47,602 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rod End
- Part number: 6545166
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, SWA SI 11139-55, RT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED ELEVATOR TAB ROD ENDS ON OUTBOARD ROD PER MM.
